On the continuity of harmonically conjugated functions in the Jordan domains

Authors

  • I. E. Pritsker Ин-т прикл. математики и механики АН Украины, Донецк

Keywords:

-

Abstract

We study sufficient conditions for the continuity of harmonically conjugate functions in dependence of the geometrical structure of various classes of Jordan domains. The results obtained are generalizations of the well–known Dini continuity condition for functions on the disk.

References

Тамразов П. М. Гладкости и полиномиальные приближения. – Киев: Наук. думка, 1975. –270с.

Гарнетт Дж. Ограниченные аналитические функции. – М.: Мир, 1984. – 470с.

Belyi V. /. Development of the method of conformal invariants and quasiconformal quasiinvariants from the viewpoint of application to problems of polynomial approximation // Approxim. function spaces: Proc. Int. Conf. (Gdansk, Aug. 27–31, 1979). –Amsterdam, etc.: North–Holl. Publ. comp., 1981.–P.102–121.

Маймескул В. В. Оценки роста сопряженных гармонических полиномов в областях комплексной плоскости // Укр. мат. журн. – 1990. – 42, №6. – С.772–777.

Голузин Г. М. Геометрическая теория функций комплексного переменного.– М.: Наука, 1966.–628с.

Lesley F. D. Domains with Lipschitz mapping functions // Ann.Acad.sci. Fenn. Ser. A. Math. –1983.–8.–P.219–233.

Андриевский В. В. Об одной теореме И.И.Привалова // Anal. math.–1990.–16, №3.–Р. 159–172.

Downloads

Published

01.10.1992

Issue

Section

Research articles

How to Cite

Pritsker, I. E. “On the Continuity of Harmonically Conjugated Functions in the Jordan Domains ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 10, Oct. 1992, pp. 1402-5, https://umj.imath.kiev.ua/index.php/umj/article/view/8238.